MAUDE Adverse Event Report: UNKNOWN DRIVE; BED RAIL

UNKNOWN DRIVE; BED RAIL
Model Number 15201BV
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a bed.We have not received the device for evaluation.We will file an updated report when we evaluate the device.This report is in response to medwatch filing 101545-2020-16.End-user was trying to get into bed.She grabbed the right side rail on the bed.She reported that the rail became shaky.She lost her balance, fell and hit her head.She complained of pain in sacral and coccyx area.The rail may have detached from the bed; however, this has not been confirmed.It is unknown whether a product defect or user error/lack of maintenance led to the incident.X-rays confirmed a fractured pelvis.

Brand Name
DRIVE
Common Device Name
BED RAIL
Manufacturer (Section D)
UNKNOWN
MDR Report Key10958401
Report Number2438477-2020-00061
Device Sequence Number3189663
Product Code FNJ
UDI-Device Identifier00822383143026
UDI-Public822383143026
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
Report Date (Section F) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15201BV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/07/2020